# SDR IXXA20250715031

- Difficulty date: July 15, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N251AZ
- Make and model: Boeing 767323
- Aircraft serial: 29604
- Aircraft time: 85,684 hours, 15,641 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D29
- Part serial: 21685
- Condition: Detached
- Location: Zone 200
- Part time: 2,266 hours, 933 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND INTERIAL ESCAPE REEL, THIRD FROM FORWARD AT L1 DOOR FELL OUT.  SYSTEM DEFERRED 64323, MEL CATEGORY C INITIATED.  SYSTEM DEFERRED 64323, MEL CATEGORY C INITIATED.      INSTALLED L1 DOOR INERTIA ESCAPE REEL IAW B767 AMM 25-61-05. NO OTHER DEFECTS NOTED. DEFERRAL 64323 CLEARED.
